# SDR DU4R2007025

- Difficulty date: January 17, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF WEB BETWEEN FLOOR SUPPORTS AT BS 1520 TO BS 1540 RBL 7 RBL 11.  REMOVED WEB.  FABRICATED AND INSTALLED REPAIR INTERCOSTAL 20.0" BY 5.0" FROM 7075-T6 .032" IAW B757 SRM 51-40-02, 51-20-01 DELTA PS 900-4-01 NR 1.
